Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is there any chances of getting pregnant?

sir i am woried i took ipill 3 months back i got periods for 2 months bt third month i didnt get do u think i mayb pregnant?
Asked On : Sun, 30 Jan 2011
Answers:  4 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello,
If you got your period after taking i pill then you're not pregnant since then.But recently if you had unprotected sex then pregnancy is a possibility.You should take a test if you missed your period.
Answered: Sun, 30 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
That shouldnt affect your periods after taking it for 3 days.Wait for a few more days and if you still dont get your periods then see a doctor.
Answered: Sun, 30 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
its not pregnancy if you already had periods for 2 months after taking the ipill
Answered: Sun, 30 Jan 2011
I find this answer helpful
  Anonymous's Response
thank u so much doctor....
Answered: Sun, 30 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor